# SDR SWIA20230215

- Difficulty date: February 15, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 20,266 hours, 11,812 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE R/H INBOARD SEAT TRACK HAS GOUGE BETWEEN FRAMES 21-22.     (C-CHECK RO 3/6/2023)    REMOVED AND REPLACED FORWARD FUSELAGE R/H INBOARD SEAT TRACK BETWEEN FRAMES 20-23. REF: SRM 51-40-08. SEAT TRACK REPLACED WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE.
